# SDR DALA2019101185850

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Worn
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT LOWER CORNER, AT AFT CARGO DOOR.   AFT LOWER CORNER, AFT CARGO DOOR WAS REPAIRED PER B757-200 SRM 52-30-01 REPAIR 4, REPAIR INSTRUCTION 11 THROUGH 13 FIGURE 201, TABLE I AND II. MAINTENANCE REQUERIMENTS WERE VERIFIED AND FOLLOWING ACTIONS ARE NEEDED: INSPECTION THRESHOLD 37,500 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR PERFORM REPETITIVE LFEC EVERY 3000 FLIGHT CYCLES AFTER REPAIR WAS INSTALLED PER B757-200 SRM 52-30-01 REPAIR 4 TABLE IV. (CURRENTLY A/C HAS 20,897 CYCLES).
